Skip navigation
Skip navigation

Subgroup coverings of some linear groups

dc.contributor.authorBryce, Robert
dc.contributor.authorFedri, V
dc.contributor.authorSerena, L
dc.date.accessioned2015-12-13T23:23:34Z
dc.date.available2015-12-13T23:23:34Z
dc.identifier.issn0004-9727
dc.identifier.urihttp://hdl.handle.net/1885/91849
dc.publisherAustralian Mathematics Publishing Association
dc.sourceBulletin of the Australian Mathematical Society
dc.titleSubgroup coverings of some linear groups
dc.typeJournal article
local.description.notesImported from ARIES
local.description.refereedYes
local.identifier.citationvolume60
dc.date.issued1999
local.identifier.absfor010105 - Group Theory and Generalisations
local.identifier.ariespublicationMigratedxPub22738
local.type.statusPublished Version
local.contributor.affiliationBryce, Robert, College of Physical and Mathematical Sciences, ANU
local.contributor.affiliationFedri, V, Universita degli Studi di Firenze
local.contributor.affiliationSerena, L, Universita degli Studi di Firenze
local.bibliographicCitation.startpage227
local.bibliographicCitation.lastpage238
dc.date.updated2015-12-12T09:16:55Z
CollectionsANU Research Publications

Download

There are no files associated with this item.


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator